# SDR UIEA2024051000379

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 1912 Lbl 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1912 LBL 18" CABLE HOLE FOUND CHAFING (CONTACT WITH PDU CONTROL CABLE)( BEAM CHAFING AREA REPAIRED AS PER RI-53-60-16863 REV.A. NO FURTHER DEFECTS NOTED. )
